MathSciNet Relay Station
MathSciNet bibliographic data
MR1794268 (2002d:82032) 82B41 (11M26 11Z05)
Brézin, Edouard; Hikami, Shinobu Characteristic polynomials of random matrices. Comm. Math. Phys. 214 (2000), no. 1, 111–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement